On some bivariate interpolation procedures

Authors

  • Dimitrie D. Stancu “Babes-Bolyai” University, Cluj-Napoca, Romania
  • Ioana Taşcu North University of Baia Mare, Romania

Keywords:

bivariate interpolation, divided differences, bivariate polynomial interpolation formulas of Lagrange, Newton, Taylor, Hermite and Biermann

Abstract

In an important paper published in 1966 by the first author [10] a very general interpolation formula for univariate functions, which includes, as special cases, the classical interpolation formulae of Lagrange, Newton, Taylor and Hermite was introduced and investigated. The purpose of the present paper is to extend that formula to the two-dimensional case. The remainders are expressed by means of partial divided differences and derivatives.

Downloads

Published

2004-02-01

How to Cite

Stancu, D. D., & Taşcu, I. (2004). On some bivariate interpolation procedures. Rev. Anal. Numér. ThéOr. Approx., 33(1), 97-106. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2004-vol33-no1-art13

Issue

Section

Articles